The only way to know for sure is to stop the medicine, see if the effect on your taste goes away, and then if it does, to restart it and see if the effect comes back.
Check with your doctor right away if you have pain or tenderness in the upper stomach, pale stools, dark urine, loss of appetite, nausea, unusual tiredness or weakness, or yellow eyes or skin. Use the form below to add your feedback. Maternity Nursing - E-Book. This site complies with the HONcode standard for trustworthy health information: Reserve concomitant prescribing for patients with inadequate alternative treatment options, limit dosage and duration to the minimum required, and monitor for respiratory depression and sedation.
There have been several times that we were ready to blame a new medicine for some side effects but it turned out that a supplement was causing the problem instead. Since 3 days I am trying steam, salt water Also, the number of doses you take each day, the time allowed between doses, and the length of time you take the medicine depend on the medical problem for which you are using the medicine. She says everything tastes sour.
Make sure you tell your doctor if you have any other medical problems, especially:. July 12, If you find this page useful share it with others. Along with its needed effects, a medicine may cause some unwanted effects.
The Newborn at Risk.
Uses For oxycodone and acetaminophen
For non-prescription products, read the label or package ingredients carefully. As we age, we start to lose our ability to taste sweet and salt, and that can begin to affect our food choices. Sugarless gum with xylitol, or sugarless lozenges can help relieve symptoms of dry mouth and help chase away an unpleasant taste.
Also tell your health care professional if you have any other types of allergies, such as to foods, dyes, preservatives, or animals. Because Sulfasalazine takes several weeks to completely take effect in your body, side effects from Sulfasalazine can show up anytime from a few days up to 12 weeks after starting the medicine. Started beginning of May. Breast CancerMedicineTaste.
If it started within weeks of starting the medicine or of increasing the dose, that points to the medicine as being the most likely culprit.